MAUDE Adverse Event Report: NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM

NEOTRACT, INC. NEOTRACT UROLIFT SYSTEM
Model Number UROLIFT SYSTEM
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Renal Failure (2041)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
On 20 january 2023, neotract was made aware of a patient that received a prostatic urethral lift (pul) procedure that day.During the procedure, it was noted that one implant did not tension and was removed with graspers.It was reported to neotract on 16 february 2023, that sometime within one day of the pul procedure, the patient went into kidney failure and was hospitalized for three days.A cystoscopy revealed that the patient's ureters were "very distal/close to the bladder neck" and were "closed off/occluded." it was reported that the tension caused by opening the prostatic lateral lobes with urolift implants caused the ureters to become taut and occluded and bilateral stents were placed.The patient was reported to be voiding well and the physician plans on removing the stents one at a time.

Brand Name
NEOTRACT UROLIFT SYSTEM
Common Device Name
UROLIFT SYSTEM
Manufacturer (Section D)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer (Section G)
NEOTRACT, INC.
4155 hopyard road
pleasanton CA 94588
Manufacturer Contact
brian gall
4155 hopyard road
pleasanton, CA 94588
9253296547
MDR Report Key16559892
Report Number3015181082-2023-00022
Device Sequence Number20217514
Product Code PEW
UDI-Device Identifier10814932020152
UDI-Public10814932020152
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K193269
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberUROLIFT SYSTEM
Device Catalogue NumberIPN056625
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/16/2023
Initial Report FDA Received Date03/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age78 YR
Patient SexMale
Patient Weight91 KG